# SDR USAA2012041800013

- Difficulty date: March 20, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,768 hours, 16,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: PL455T15367
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AFT CARGO COMPARTMENT RIGHT UPPER MAIN CABIN FLOOR SUPPORT CRACK BETWEEN BS 1329 TO BS 3151 AT RBL 80.  REPLACED RIGHT UPPER MAIN CABIN FLOOR SUPPORT BETWEEN BS 1329 TO BS 3151 AT RBL 80 IAW B767 SRM 51-40-02-0G PARAGRAPH 7 FIGURE 12.
